Skin Care Talk banner

1 - 5 of 5 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
hi i m new to the forum...i m 25 n from india.i found this forum very informative hence wud appreciate someone to suggest the best skin lightening treatment that i can go for n order from india...as i am planning to get married...n here skincolor is sadly a major determinent of beauty...i have n oily acne prone skin with acne scars...

another thing i wished to find out was can i use a lightening cream while being on isotretnoin....pls suggest..oidine i find yr knowledge remarkable pls suggest....
 

·
Administrator
Joined
·
33,857 Posts
Welcome Naha-


I don't think I would use ANYTHING while been on Accutane (isotretinoin) There are too many side effects while taking Accutane, I would hate for you to take a chance on having a reaction if you used a skin lightening product too.

I would suggest waiting until you are off the Accutane, to try the lightening products. You may even need to wait a few months or two after stopping the Accutane. Check with your Dermatologist just to be safe.
 

·
Registered
Joined
·
3,721 Posts
Hi and welcome Neha, I agree with Gymrat, findout for sure before you do anything! Accutane is pretty potent stuff.
 

·
Registered
Joined
·
2 Posts
Discussion Starter · #4 ·
hi gymrat...thanks a ton for yr suggestion ...my dermatologist had suggested me to take 30 mg isotretnoin this time as previous course(6 months back) was 20 mg.Besides along with that he had advised me to apply hyde(3% hydroquinine cream) and tretnoin 0.025% at night.But I had only taken this dose for 1 week n i started getting severe persistent headaches so i immediately stopped isotretnoin as I suppose its a serious side effect.Besides I am also down with fever presently and sore throat which might be linked to the same drug as per my research.I am worried as hell,,,,what else can I try now...
 

·
Banned
Joined
·
33,050 Posts
Hi
Did your Dr think the symptoms you are having were drug-related? Could be just a virus! It would be a shame to give up this early on a great treatment.



Skin | care | talk
 
1 - 5 of 5 Posts
Top